Academic
Publications
Spectral properties of matrix polynomials in the max algebra

Spectral properties of matrix polynomials in the max algebra,10.1016/j.laa.2010.01.014,Linear Algebra and Its Applications,Buket Benek Gursoy,Oliver M

Spectral properties of matrix polynomials in the max algebra   (Citations: 1)
BibTex | RIS | RefWorks Download
We consider the spectral properties of matrix polynomials over the max algebra. In particular, we show how the Perron–Frobenius theorem for the max algebra extends to such polynomials and illustrate the relevance of this for multistep difference equations in the max algebra. We also present a number of inequalities for the largest max eigenvalue of a matrix polynomial.
Journal: Linear Algebra and Its Applications - LINEAR ALGEBRA APPL , vol. 435, no. 7, pp. 1626-1636, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: